Hyperbolic manifolds according to Thurston and Jørgensen
Séminaire Bourbaki : vol. 1979/80, exposés 543-560, Séminaire Bourbaki, no. 22 (1981), Exposé no. 546, 14 p.
@incollection{SB_1979-1980__22__40_0,
     author = {Gromov, Mikhael},
     title = {Hyperbolic manifolds according to {Thurston} and {J{\o}rgensen}},
     booktitle = {S\'eminaire Bourbaki : vol. 1979/80, expos\'es 543-560},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     note = {talk:546},
     publisher = {Springer-Verlag},
     number = {22},
     year = {1981},
     zbl = {0452.51017},
     mrnumber = {636516},
     language = {en},
     url = {http://www.numdam.org/item/SB_1979-1980__22__40_0/}
}
TY  - CHAP
AU  - Gromov, Mikhael
TI  - Hyperbolic manifolds according to Thurston and Jørgensen
BT  - Séminaire Bourbaki : vol. 1979/80, exposés 543-560
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:546
PY  - 1981
DA  - 1981///
IS  - 22
PB  - Springer-Verlag
UR  - http://www.numdam.org/item/SB_1979-1980__22__40_0/
UR  - https://zbmath.org/?q=an%3A0452.51017
UR  - https://www.ams.org/mathscinet-getitem?mr=636516
LA  - en
ID  - SB_1979-1980__22__40_0
ER  - 
Gromov, Michael. Hyperbolic manifolds according to Thurston and Jørgensen, dans Séminaire Bourbaki : vol. 1979/80, exposés 543-560, Séminaire Bourbaki, no. 22 (1981), Exposé no. 546, 14 p. http://www.numdam.org/item/SB_1979-1980__22__40_0/

[C] C. Chabauty - Limite d'ensembles et géométrie des nombres, Bull. Soc. Math. France, 78(1950), 143-151. | EuDML 86837 | Numdam | MR 38983 | Zbl 0039.04101

[F] H. Furstenberg - Boundary theory and stochastic processes on homogeneous spaces, Sump. in Pure Math., Vol. XXVI, 1973, 193-232. | MR 352328 | Zbl 0289.22011

[H-M] U. Haagerup, H. Munkholm - Simplices of maximal volume in hyperbolic N-space, Preprint. | MR 631085

[K-M] D. Kazhdan, G. Margulis,- A proof of Selberg's hypothesis, Math. Sb., (117) 75(1968), 163-168. | MR 223487 | Zbl 0241.22024

[M] G.D. Mostow - Strong rigidity of locally symmetric spaces, Ann. of Math. Studies, Vol 78, Princeton 1973. | MR 385004 | Zbl 0265.53039

[T] W. Thurston - The geometry and topology of 3-manifolds, Lecture Notes from Princeton University, 1977/78.

[W] H.C. Wang - Topics in totally discontinuous groups, in "Symmetric spaces", éd. Boothby-Weiss, N.Y. 1972, 460-485. | Zbl 0232.22018